MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA FENESTRATED SCREW 90MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Model Number 04.038.190
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product codes: hsb.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4) used to capture procedural complications.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, a revision surgery was performed.A trochanteric fixation nail advanced (tfna) was put in about a year ago and the lag screw cut out into the femoral head.The patient came back with the failed implant after falling.The procedure was completed successfully.Concomitant device reported: tfna nail (part number unknown, lot unknown, quantity 1), locking screw (part number unknown, lot unknown, quantity unknown).This report involves one (1) tfna fenestrated screw 90mm.This is report 1 of 1 for (b)(4).

Brand Name
TFNA FENESTRATED SCREW 90MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11287111
Report Number2939274-2021-00714
Device Sequence Number11723989
Product Code KTT
UDI-Device Identifier10886982098726
UDI-Public(01)10886982098726
Combination Product (Y/N)N
Initial Reporter StateMA
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.038.190
Device Catalogue Number04.038.190
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/18/2021
Initial Report FDA Received Date02/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR